# SDR O2GA2017012785501

- Difficulty date: January 22, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N855UP
- Make and model: Beech B300
- Aircraft serial: FL1024
- Aircraft time: 773 hours, 614 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 1305240521719
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 583 hours, 453 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J, O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT MISTRIM (E) ILLUMINATED AT FL310 AFTER START OF DESCENT.  MANUAL PITCH TRIM WAS FROZEN. BEGAN WORKING AFTER DESCENDING INTO WARMER ALTITUDE FL120. MAINTENANCE REPLACED THE LEFT AND RIGHT PITCH TRIM ACTUATORS. REMOVED ACTUATORS SENT FOR EVALUATION.  A SUCCESSFUL OPS CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
